Research Repository

Items where Author is "Susanto, H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 34.

Article

Rusin, R and Kusdiantara, R and Susanto, H (2019) 'Variational approximations of soliton dynamics in the Ablowitz-Musslimani nonlinear Schrödinger equation.' Physics Letters A. ISSN 0375-9601

Grahovski, GG and Mohammed, AJ and Susanto, H (2018) 'Nonlocal Reductions of the Ablowitz–Ladik Equation.' Theoretical and Mathematical Physics, 197 (1). 1412 - 1429. ISSN 0040-5779

Li, N and Susanto, H and Cemlyn, BR and Henning, ID and Adams, MJ (2018) 'Modulation properties of solitary and optically injected phased-array semiconductor lasers.' Photonics Research, 6 (9). 908 - 917. ISSN 2327-9125

Susanto, H and Kusdiantara, R and Li, N and Kirikchi, OB and Adzkiya, D and Putri, ERM and Asfihani, T (2018) 'Snakes and ghosts in a parity-time-symmetric chain of dimers.' Physical Review E, 97 (6). ISSN 1539-3755

Li, Nianqiang and Susanto, H and Cemlyn, BR and Henning, ID and Adams, MJ (2018) 'Mapping bifurcation structure and parameter dependence in quantum dot spin-VCSELs.' Optics Express, 26 (11). 14636 - 14649. ISSN 1094-4087

Li, N and Susanto, H and Cemlyn, BR and Henning, ID and Adams, MJ (2018) 'Nonlinear dynamics of solitary and optically injected two-element laser arrays with four different waveguide structures: A numerical study.' Optics Express, 26 (4). 4751 - 4765. ISSN 1094-4087

Adams, MJ and Li, N and Susanto, H and Cemlyn, BR and Henning, ID (2018) 'Locking bandwidth of two laterally coupled semiconductor lasers subject to optical injection.' Scientific Reports, 8. ISSN 2045-2322

Kusdiantara, R and Susanto, H (2017) 'Homoclinic snaking in the discrete Swift-Hohenberg equation.' Physical Review E, 96 (6). ISSN 1539-3755

Li, N and Susanto, H and Cemlyn, BR and Henning, ID and Adams, MJ (2017) 'Stability and bifurcation analysis of spin-polarized vertical-cavity surface-emitting lasers.' Physical Review A, 96 (1). ISSN 1050-2947

Agaoglou, M and Rothos, VM and Susanto, H (2017) 'Homoclinic chaos in coupled SQUIDs.' Chaos, Solitons and Fractals, 99. 133 - 140. ISSN 0960-0779

Adams, MJ and Li, N and Cemlyn, BR and Susanto, H and Henning, ID (2017) 'Effects of detuning, gain-guiding, and index antiguiding on the dynamics of two laterally coupled semiconductor lasers.' Physical Review A, 95 (5). ISSN 1050-2947

Torre, MS and Susanto, H and Li, Nianqiang and Schires, K and Salvide, MF and Henning, ID and Adams, MJ and Hurtado, A (2017) 'High frequency continuous birefringence-induced oscillations in spin-polarized vertical-cavity surface-emitting lasers.' Optics Letters, 42 (8). 1628 - 1628. ISSN 0146-9592

Fečkan, M and Pospíšil, M and Susanto, H (2017) 'Bifurcation of travelling waves in implicit nonlinear lattices: applications in metamaterials.' Applicable Analysis, 96 (4). 578 - 589. ISSN 0003-6811

Syafwan, M and Kevrekidis, P and Paris-Mandoki, A and Lesanovsky, I and Krüger, P and Hackermüller, L and Susanto, H (2016) 'Superfluid flow past an obstacle in annular Bose–Einstein condensates.' Journal of Physics B: Atomic, Molecular and Optical Physics, 49. ISSN 0953-4075

Kirikchi, OB and Bachtiar, AA and Susanto, H (2016) 'Bright Solitons in a PT -Symmetric Chain of Dimers.' Advances in Mathematical Physics, 2016. ISSN 1687-9120

Agaoglou, M and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2016) 'Travelling waves in nonlinear magneto-inductive lattices.' Journal of Differential Equations, 260 (2). 1717 - 1746. ISSN 0022-0396

Susanto, H and Schires, K and Adams, MJ and Henning, ID (2015) 'Spin-flip model of spin-polarized vertical-cavity surface-emitting lasers: Asymptotic analysis, numerics, and experiments.' Physical Review A - Atomic, Molecular, and Optical Physics, 92 (6). ISSN 1050-2947

Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) 'Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss.' Nonlinear Dynamics, 81 (1-2). 353 - 371. ISSN 0924-090X

Ali, A and Susanto, H and Wattis, JAD (2015) 'Decay of bound states in a sine-Gordon equation with double-well potentials.' Journal of Mathematical Physics, 56 (5). ISSN 0022-2488

Karjanto, N and Hanif, W and Malomed, BA and Susanto, H (2015) 'Interactions of bright and dark solitons with localized P T-symmetric potentials.' Chaos, 25 (2). ISSN 1054-1500

Phang, S and Vukovic, A and Benson, TM and Susanto, H and Sewell, P (2015) 'A versatile all-optical parity-time signal processing device using a Bragg grating induced using positive and negative Kerr-nonlinearity.' Optical and Quantum Electronics, 47 (1). 37 - 47. ISSN 0306-8919

Agaoglou, M and Rothos, VM and Frantzeskakis, DJ and Veldes, GP and Susanto, H (2014) 'Bifurcation results for traveling waves in nonlinear magnetic metamaterials.' International Journal of Bifurcation and Chaos, 24 (11). ISSN 0218-1274

Phang, S and Vukovic, A and Susanto, H and Benson, TM and Sewell, P (2014) 'Impact of dispersive and saturable gain/loss on bistability of nonlinear parity-time Bragg gratings.' Optics Letters, 39 (9). 2603 - 2606. ISSN 0146-9592

Jiang, H and Susanto, H and Benson, TM and Cliffe, KA (2014) 'Equilibrium states and chaos in an oscillating double-well potential.' Physical Review A - Atomic, Molecular, and Optical Physics, 89 (1). ISSN 1050-2947

Jackson, RK and Marangell, R and Susanto, H (2014) 'An Instability Criterion for Nonlinear Standing Waves on Nonzero Backgrounds.' Journal of Nonlinear Science, 24 (6). 1177 - 1196. ISSN 0938-8974

Pickton, J and Susanto, H (2013) 'Integrability of PT -symmetric dimers.' Physical Review A - Atomic, Molecular, and Optical Physics, 88 (6). ISSN 1050-2947

Phang, S and Vukovic, A and Susanto, H and Benson, TM and Sewell, P (2013) 'Ultrafast optical switching using parity-time symmetric Bragg gratings.' Journal of the Optical Society of America B: Optical Physics, 30 (11). 2984 - 2991. ISSN 0740-3224

Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2013) 'Periodic Travelling Waves of Forced FPU Lattices.' Journal of Dynamics and Differential Equations, 25 (3). 795 - 820. ISSN 1040-7294

Dawes, JHP and Susanto, H (2013) 'Variational approximation and the use of collective coordinates.' Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 87 (6). ISSN 1539-3755

Jiang, H and Susanto, H and Benson, TM and Cliffe, KA (2013) 'Thresholdless discrete surface solitons and stability switchings in periodically curved waveguides.' Optics Letters, 38 (11). 1921 - 1923. ISSN 0146-9592

Ali, A and Susanto, H and Wattis, JAD (2013) 'Rapidly oscillating ac-driven long Josephson junctions with phase-shifts.' Physica D: Nonlinear Phenomena, 246 (1). 15 - 22. ISSN 0167-2789

Knight, CJK and Derks, G and Doelman, A and Susanto, H (2013) 'Stability of stationary fronts in a non-linear wave equation with spatial inhomogeneity.' Journal of Differential Equations, 254 (2). 408 - 468. ISSN 0022-0396

Book Section

Diblík, J and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2014) 'Travelling Waves in Nonlinear Magnetic Metamaterials.' In: UNSPECIFIED, (ed.) Nonlinear Systems and Complexity. Springer International Publishing, 335 - 358. ISBN 9783319020563

Conference or Workshop Item

Agaoglou, M and Rothos, VM and Susanto, H (2014) Homoclinic chaos in a pair of parametrically-driven coupled SQUIDs. In: UNSPECIFIED, ? - ?.

This list was generated on Fri May 29 03:01:04 2020 BST.